# SDR DALA2018110706497

- Difficulty date: November 6, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 72,867 hours, 53,674 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fastener
- Condition: Missing
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING FLAP & VANE BRACKET HARDWARE MISSING (3RD BRACKET FROM INBD). INSTALLED NEW HARDWARE IAW AMM 27-51-00. SDR REPORTED DUE TO POSSIBILITY THAT THE MISSING HARDWARE MAY HAVE DEPARTED THE AIRCRAFT DURING FLIGHT. (LP4755522)
